MathSciNet Relay Station
MathSciNet bibliographic data
MR976063 60G15 (60G17)
Mountford, T. S. A relation between Hausdorff dimension and a condition on time sets for the image by the Brownian sheet to possess interior points. Bull. London Math. Soc. 21 (1989), no. 2, 179–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement